# SDR SWAA2020113033040

- Difficulty date: November 12, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A8180
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA.  REPLACED WEB (INTERCOSTAL) BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA, IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING AT 141A8180 REC C P/N OF INTERCOSTAL IS 141A8181Y51 IAW DRAWING NR 141A8180 SHEET 27 REV C.
